Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 225, NWS Springfield, MO

September 8, 2007Shannon County, Missouri

NWS Springfield, MO issued this flash flood warning at Sep 8, 2007, 2:06 PM CDT for Shannon County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2007, 2:06 PM CDT (19:06 UTC)
Expired
Sep 8, 2007, 8:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

County Shannon County, MO

The radar

The St Louis radar (KLSX), 183 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 7.1 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2007-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 276 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2007-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
276 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 081909
FFWSGF
MOC203-090100-
/X.NEW.KSGF.FF.W.0225.070908T1906Z-070909T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 PM CDT SAT SEP 8 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 800 PM CDT.

* AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. HEAVY RAINFALL FROM EARLIER THIS AFTERNOON            
  CONTINUES TO CAUSE FLOOD ACROSS PORTIONS OF THE WARNED AREA.       
  ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE WARNED     
  AREA OVER THE NEXT FEW   HOURS WITH THE POSSIBILITY OF ADDITIONAL  
  HEAVY RAINFALL. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  BIRCH TREE...EMINENCE...SUMMERSVILLE AND WINONA.

NUMEROUS ROADS REMAIN FLOODED IN THE WINONA AREA...INCLUDING HIGHWAY 
W EAST OF WINONA.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3728 9117 3721 9108 3710 9103 3707 9125
      3689 9124 3688 9169 3729 9168

$$

WISE
1 follow-up statement
000 
WGUS73 KSGF 082332
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT SAT SEP 8 2007

MOC203-090100-
/X.CON.KSGF.FF.W.0225.000000T0000Z-070909T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-
630 PM CDT SAT SEP 8 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SHANNON COUNTY...

AT 627 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
EXCESSIVE RAINFALL FROM EARLIER TODAY CONTINUED TO PRODUCE FLASH 
FLOODING OVER LOW LYING AREAS AROUND WINONA. 

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS AFTER HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL 
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW 
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3728 9117 3721 9108 3710 9103 3707 9125
      3689 9124 3688 9169 3729 9168

$$

TERRY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 1:30 PM CDT, 36 minutes earlier.

Area forecast discussion, Sep 8, 1:30 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CDT SAT SEP 8 2007

.UPDATE...

HEAVY RAINFALL EVENT CONTINUES...

WHILE REMNANTS OF EARLY MORNING STORM COMPLEX WEAKEN ONLY SLIGHTLY
AS THEY MOVE ACROSS STONE...CHRISTIAN AND TANEY
COUNTIES...ADDITIONAL STORM DEVELOPMENT WAS OCCURRING ALONG THE
ARKANSAS BORDER FROM HARRISON TO SOUTH OF ALTON. LATEST RADAR TRENDS
INDICATE THAT MOST OF THESE STORMS WERE BACKBUILDING SOUTHWARD AND
STAYING OUT OF OUR COUNTIES FOR NOW...BUT EXPECT COME CLUSTERING OF
THE STORMS WITH EASTWARD MOVING MCS TO PRODUCE RAINFALL RATES WELL
OVER AN INCH PER HOUR OVER OUR SOUTHEAST COUNTIES FROM TANEY TO
OREGON OVER THE NEXT FEW HOURS.

WENT AHEAD AND REMOVED OUR EXTREME NORTHWEST TIER OF COUNTIES FROM
THE FLASH FLOOD WATCH WITH MAIN FOCUS WELL SOUTH OF THIS AREA.

WILL HAVE A DISCUSSION OUT FOR THE REST OF THE FORECAST AROUND 245
PM.

&&

.AVIATION...

FOR THE 1800 UTC KSGF/KJLN TAFS...WILL KEEP CEILINGS PREDOMINANTLY
MVFR THROUGH THE AFTERNOON AS LARGE AMOUNTS OF MOISTURE CONTINUE TO
OVERRUN STALLED FRONT NEAR INTERSTATE 44. VISIBILITY WILL DECREASE
TEMPORARILY TO AROUND 2-3 MILES WITH THUNDERSTORMS THROUGH TONIGHT.

TERRY

&&

.CLIMATE...

RECORD RAINFALL HAS BEEN EXCEEDED AT JOPLIN WITH OVER 5 INCHES SO
FAR TODAY. WILL HAVE OFFICIAL RAINFALL TOTALS OUR IN CLISGF AND
RERSGF PRODUCTS AROUND 430 PM.

LOCATION        RECORD      RECORD DATE

SPRINGFIELD     2.14 INCHES     1990
JOPLIN          3.31 INCHES     1992
WEST PLAINS     1.38 INCHES     1968
VICHY           1.92 INCHES     1903

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH ALONG AND SOUTH OF A LINE FROM LAMAR TO OSAGE
BEACH UNTIL NOON SUNDAY.
KS...FLASH FLOOD WATCH CRAWFORD AND CHEROKEE COUNTIES UNTIL NOON
SUNDAY.

TERRY
Hazardous weather outlook, Sep 8, 1:05 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 PM CDT SAT SEP 8 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT SAT SEP 8 2007

...HEAVY RAIN WITH FLASH FLOODING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE THROUGH TONIGHT AS
MOISTURE INTERACTS WITH A FRONT STALLED OVER SOUTHERN MISSOURI.
SEVERAL PERIODS OF HEAVY RAIN WILL LEAD TO CONTINUED FLASH FLOODING.
THE HEAVIEST RAIN IS EXPECTED TO FALL ALONG AND SOUTH OF A LINE FROM
JOPLIN TO WAYNESVILLE. WIDESPREAD RAINFALL AMOUNTS OF 5 TO 8
INCHES ARE LIKELY WITH LOCALIZED HIGHER AMOUNTS.

LOCATIONS ALONG THE ELK RIVER...SPRING RIVER...AND JAMES RIVER AND
SHOAL CREEK WILL BE SUSCEPTIBLE TO FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ADDITIONAL HEAVY RAINFALL IS POSSIBLE FROM SHOWERS AND THUNDERSTORMS
AS THE FRONT SLOWLY EXITS THE FORECAST AREA ON SUNDAY.

LOCATIONS ALONG THE ELK RIVER...SPRING RIVER...JAMES RIVER AND THE
SHOAL CREEK WILL REMAIN SUSCEPTIBLE TO FLOODING AS THE EXCESS RUNOFF
CONTINUES TO DRAIN.

ANOTHER STORM SYSTEM AND ASSOCIATED COLD FRONT WILL BRING A
CHANCE FOR ADDITIONAL RAINFALL ON MONDAY AND EARLY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF FLOODING AND
ROAD CLOSURES.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY/ANGLE

In the hours before

Local storm report, Sep 8, 11:03 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1103 AM CDT SAT SEP 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 AM     FLASH FLOOD      2 E STOTTS CITY         37.10N 93.91W
09/08/2007                   LAWRENCE           MO   LAW ENFORCEMENT

            HIGHWAY 86 CLOSED EAST OF STOTTS CITY BETWEEN HIGHWAY O
            AND EE.

&&

LDOOLEY
Local storm report, Sep 8, 11:04 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1104 AM CDT SAT SEP 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 AM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
09/08/2007                   NEWTON             MO   LAW ENFORCEMENT

            MCCORD STREET CLOSED IN NEOSHO.

&&

LDOOLEY
Local storm report, Sep 8, 11:08 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CDT SAT SEP 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 AM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
09/08/2007                   NEWTON             MO   LAW ENFORCEMENT

            SOUTH STREET CLOSED IN NEOSHO.

&&

LDOOLEY
Local storm report, Sep 8, 11:42 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1142 AM CDT SAT SEP 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     FLASH FLOOD      3 E WINONA              37.01N 91.27W
09/08/2007                   SHANNON            MO   FIRE DEPT/RESCUE

            WATER RESCUE IN PROGRESS ON HIGHWAY W EAST OF WINONA.

&&

LDOOLEY
Special weather statement, Sep 8, 11:51 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1151 AM CDT SAT SEP 8 2007

MOZ095-102-103-081715-
STONE MO-CHRISTIAN MO-BARRY MO-
1151 AM CDT SAT SEP 8 2007

...SIGNIFICANT WEATHER ALERT FOR BARRY...CHRISTIAN AND STONE COUNTIES
UNTIL 1215 PM CDT...

AT 1150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARIONVILLE TO 11
MILES EAST OF CASSVILLE TO BEAVER...OR ALONG A LINE EXTENDING FROM
AURORA TO 11 MILES EAST OF CASSVILLE TO 8 MILES NORTHWEST OF EUREKA
SPRINGS...MOVING EAST AT 30 MPH.

THESE STORMS WILL BE NEAR...
  CRANE BY NOON CDT.
  CLEVER BY 1205 PM CDT.
  GALENA BY 1210 PM CDT.
  REEDS SPRING...KIMBERLING CITY...WEST BRANSON AND 7 MILES WEST OF
  HIGHLANDVILLE BY 1215 PM CDT.

THE TOWNS OF SHELL KNOB...ELSEY...HURLEY...GOLDEN...CAPE FAIR...
BOAZ...PONCE DE LEON AND LAMPE ARE IN THE PATH OF THESE STORMS.

WINDS AROUND 50 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THESE STORMS.

WISE
Local storm report, Sep 8, 12:05 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1205 PM CDT SAT SEP 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 AM     FLASH FLOOD      CARTHAGE                37.18N 94.31W
09/08/2007                   JASPER             MO   AMATEUR RADIO

            INTERSECTION OF FAIRVIEW AND LAUREL IS UNDER WATER.

0411 AM     FLASH FLOOD      GOLDEN CITY             37.39N 94.09W
09/08/2007                   BARTON             MO   LAW ENFORCEMENT

            HIGHWAY 126 WEST OF GOLDEN CITY IS CLOSED. WALNUT AND 160
            IN GOLDEN CITY IS UNDER SEVERAL FEET OF WATER. 126 AND
            70TH STREET IN GOLDEN CITY IS CLOSED.

0411 AM     FLASH FLOOD      1 E AVILLA              37.20N 94.11W
09/08/2007                   JASPER             MO   AMATEUR RADIO

            HIGHWAY 96 IMPASSABLE JUST EAST OF AVILLA.

0415 AM     FLASH FLOOD      MOUNT VERNON            37.10N 93.82W
09/08/2007                   LAWRENCE           MO   LAW ENFORCEMENT

            HIGHWAY 97 ONE MILE NORTH OF HIGHWAY 96 IS FLOODED AND
            IMPASSABLE. SEVERAL STREETS IN MOUNT VERNON ARE FLOODED.

0415 AM     FLASH FLOOD      CARTHAGE                37.18N 94.31W
09/08/2007                   JASPER             MO   LAW ENFORCEMENT

            COUNTY ROAD 140 AND NUTMEG IS UNDERWATER AND IMPASSABLE.
            WATER IS OVER THE ROADWAYS AT HIGHWAY 71 AND CIVIL WAR AS
            WELL AS COUNTY ROAD 150 AND LOCUST.

0428 AM     FLASH FLOOD      3 SW LOCKWOOD           37.35N 93.99W
09/08/2007                   DADE               MO   LAW ENFORCEMENT

            N HIGHWAY 2.5 MILES SOUTH OF 160 CLOSED WITH SEVERAL FEET
            OF WATER OVER ROAD

0450 AM     FLASH FLOOD      JOPLIN                  37.08N 94.51W
09/08/2007                   JASPER             MO   EMERGENCY MNGR

            7TH AND MAIDEN...4TH AND TURK AND 7TH AND ILLINOIS CLOSED
            DUE TO FLOODING IN THE CITY

0500 AM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
09/08/2007                   GREENE             MO   NWS EMPLOYEE

            WEST BYPASS BETWEEN DIVISION AND CHESTNUT FLOODED WITH A
            FOOT OF WATER

0545 AM     FLASH FLOOD      5 E CARTHAGE            37.18N 94.22W
09/08/2007                   JASPER             MO   AMATEUR RADIO

            THE SPRING RIVER IS FLOODING OUT OF ITS BANKS AT COUNTY
            ROAD 90 JUST NORTH OF THE HARMONY RAILROAD CROSSING.

0545 AM     FLASH FLOOD      6 E CARTHAGE            37.18N 94.20W
09/08/2007                   JASPER             MO   AMATEUR RADIO

            HIGHWAY 96 IS CLOSED NEAR COUNTY ROAD 70.

0545 AM     HEAVY RAIN       CARTHAGE                37.18N 94.31W
09/08/2007  M3.14 INCH       JASPER             MO   CO-OP OBSERVER

            3.14 INCHES OF RAIN SINCE MIDNIGHT.

0600 AM     FLASH FLOOD      10 S LOCKWOOD           37.24N 93.95W
09/08/2007                   LAWRENCE           MO   LAW ENFORCEMENT

            VAN WASHED OFF THE ROAD WHERE WHITE OAK CREEK FLOODED
            HIGHWAY 97...WATER RESCUE PERFORMED...NO INJURIES.

0718 AM     FLASH FLOOD      5 W MOUNT VERNON        37.10N 93.91W
09/08/2007                   LAWRENCE           MO   DEPT OF HIGHWAYS

            HIGHWAY 97 JUST SOUTH OF INTERSTATE 44 TO ROUTE
            NN...INCLUDING PORTIONS OF HIGHWAY 96...IS CLOSED.

0718 AM     FLASH FLOOD      5 E CARTHAGE            37.18N 94.22W
09/08/2007                   JASPER             MO   DEPT OF HIGHWAYS

            HIGHWAY 37 FROM ROUTE E TO ROUTE N IS CLOSED...INCLUDING
            A PORTION OF HIGHWAY 96...IS CLOSED.

0809 AM     HEAVY RAIN       JOPLIN                  37.08N 94.51W
09/08/2007  M3.45 INCH       JASPER             MO   CO-OP OBSERVER

            3.45 INCHES OF RAIN BETWEEN MIDNIGHT AND 700 AM IN
            DOWNTOWN JOPLIN

0840 AM     FLASH FLOOD      6 S SPRINGFIELD         37.11N 93.29W
09/08/2007                   GREENE             MO   NWS EMPLOYEE

            AT SCENIC AND WILSON CREEK WATER OUT OF BANKS AND
            FLOODING LOW AREAS

0840 AM     FLASH FLOOD      7 SE SPRINGFIELD        37.12N 93.20W
09/08/2007                   GREENE             MO   NWS EMPLOYEE

            WATER ACROSS ROAD AT WARD BRANCH AND BUENA VISTA

0855 AM     FLOOD            CARTHAGE                37.18N 94.31W
09/08/2007                   JASPER             MO   LAW ENFORCEMENT

            NORTHBOUND 71 CLOSED AT CENTRAL AVE

0855 AM     FLASH FLOOD      3 SE GREENFIELD         37.38N 93.80W
09/08/2007                   DADE               MO   AIRPLANE PILOT

            TURNBACK CREEK OUT OF BANK 5 TO 6 FEET AT O HWY

0855 AM     FLASH FLOOD      1 E JOPLIN              37.08N 94.49W
09/08/2007                   JASPER             MO   LAW ENFORCEMENT

            HWY 71 IS CLOSED SOUTHBOUND FROM BASELINE ROAD OR MN HWY
            DUE TO HIGH WATER

0904 AM     FLASH FLOOD      3 E GOLDEN CITY         37.39N 94.04W
09/08/2007                   DADE               MO   LAW ENFORCEMENT

            HIGHWAY 160 IS CLOSED EAST OF GOLDEN CITY

0904 AM     FLASH FLOOD      3 N STOTTS CITY         37.15N 93.95W
09/08/2007                   LAWRENCE           MO   LAW ENFORCEMENT

            HIGHWAY 97 CLOSED AT THE SPRING RIVER NORTH OF STOTTS
            CITY

0904 AM     FLASH FLOOD      WINONA                  37.01N 91.32W
09/08/2007                   SHANNON            MO   CO-OP OBSERVER

            NUMEROUS CREEKS OVER THE ROAD IN WYNONA

0935 AM     FLASH FLOOD      E CARTHAGE              37.18N 94.31W
09/08/2007                   JASPER             MO   AIRPLANE PILOT

            IN CARTHAGE AND DUE TO HIGH WATER STREETS CLOSED AT RIVER
            ST BETWEEN CHESTNUT AND CENTRAL AND BAKER ST BETWEEN OAK
            AND CHESTNUT

0935 AM     FLASH FLOOD      2 N CARTHAGE            37.21N 94.31W
09/08/2007                   JASPER             MO   AIRPLANE PILOT

            ROADSIDE PARK AND SPRING RIVER FLOODING AT 96 AND V HWYS

0951 AM     FLASH FLOOD      1 E WACO                37.25N 94.58W
09/08/2007                   JASPER             MO   CO-OP OBSERVER

            THE SPRING RIVER IS OVER THE ROAD EAST OF WACO

1001 AM     FLASH FLOOD      LAMAR                   37.49N 94.28W
09/08/2007                   BARTON             MO   DEPT OF HIGHWAYS

            HIGHWAY 71 CLOSED AT 160

1039 AM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
09/08/2007                   NEWTON             MO   LAW ENFORCEMENT

            SPRING STREET IS CLOSED IN NEOSHO

1046 AM     FLASH FLOOD      GALENA                  37.08N 94.64W
09/08/2007                   CHEROKEE           KS   LAW ENFORCEMENT

            VINE ROAD CLOSED NEAR GALENA

1054 AM     FLASH FLOOD      4 SE BOLIVAR            37.57N 93.36W
09/08/2007                   POLK               MO   LAW ENFORCEMENT

            WATER OVER BRIDGE AT COUNTY ROAD 470 NEAR THE
            INTERSECTION OF 170.

1055 AM     FLASH FLOOD      2 N JOPLIN              37.11N 94.51W
09/08/2007                   JASPER             MO   PUBLIC

            FROM FRI NIGHT UNTIL 1055 AM SAT ABOUT 5.0 INCHES OF RAIN
            FALL REPORTED

1057 AM     FLASH FLOOD      JOPLIN                  37.08N 94.51W
09/08/2007                   JASPER             MO   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED 5.97 INCHES OF RAIN. ALL LOW
            LYING STREETS FLOODED.

1101 AM     FLASH FLOOD      2 E STARK CITY          36.86N 94.15W
09/08/2007                   NEWTON             MO   LAW ENFORCEMENT

            HIGHWAY 86 CLOSED EAST OF STARK CITY BETWEEN HIGHWAY O
            AND EE.

1101 AM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
09/08/2007                   NEWTON             MO   LAW ENFORCEMENT

            SOUTH STREET CLOSED IN NEOSHO.

1101 AM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
09/08/2007                   NEWTON             MO   LAW ENFORCEMENT

            MCCORD STREET CLOSED IN NEOSHO.

1140 AM     FLASH FLOOD      3 E WINONA              37.01N 91.27W
09/08/2007                   SHANNON            MO   FIRE DEPT/RESCUE

            WATER RESCUE IN PROGRESS ON HIGHWAY W EAST OF WINONA.

&&

MTERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:59 PM CDTFlash Flood WarningSGFPhelps6 hr
Sep 7, 9:54 PM CDTAreal Flood WarningSGFBenton, Camden, Morgan11 hr
Sep 8, 1:55 AM CDTAreal Flood WarningSGFPhelps7 hr
Sep 8, 2:01 AM CDTFlash Flood WarningSGFBarton, Dade, Jasper, Lawrence12 hr
Sep 8, 3:35 AM CDTFlash Flood WarningSGFPhelps, Pulaski6 hr
Sep 8, 4:39 AM CDTFlash Flood WarningSGFGreene6 hr
Sep 8, 4:54 AM CDTFlash Flood WarningSGFNewton9 hr
Sep 8, 5:44 AM CDTRiver Flood WarningSGFJasper38 hr
Sep 8, 8:02 AM CDTFlash Flood WarningSGFPolk6 hr
Sep 8, 8:12 AM CDTRiver Flood WarningSGFJasper54 hr
Sep 8, 8:45 AM CDTFlash Flood WarningSGFShannon5 hr
Sep 8, 12:34 PM CDTFlash Flood WarningSGFStone7 hr
Sep 8, 2:21 PM CDTAreal Flood WarningSGFBarton, Dade, Jasper, Lawrence, Newton, Polk6 hr

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.